# SDR AALA20010824

- Difficulty date: April 22, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: L1/R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT R1 AND L1 DOOR DIM.  REPLACED EMEREGNCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
